Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 1, 2025, 2:23 PM MDT for 4 counties in Colorado. It took effect at Apr 2, 2025, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 2:23 PM MDT (20:23 UTC)
- In effect from
- Apr 2, 2025, 9:00 AM MDT
- Expired
- Apr 2, 2025, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
340 WWUS85 KPUB 012023 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 223 PM MDT Tue Apr 1 2025 COZ228>230-021230- /O.NEW.KPUB.FW.W.0020.250402T1500Z-250403T0000Z/ /O.CON.KPUB.FW.W.0019.000000T0000Z-250402T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 223 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY FOR FIRE WEATHER ZONES 228, 229, AND 230... The National Weather Service in Pueblo has issued a new Red Flag Warning for gusty winds and low relative humidity, which is in effect from 9 AM to 6 PM MDT Wednesday. * AFFECTED AREA...Fire Weather Zones 228, 229 and 230. * TIMING...For the first Red Flag Warning, until 8 PM MDT this evening. For the second Red Flag Warning, from 9 AM to 6 PM MDT Wednesday. * WINDS...For the first Red Flag Warning, west 30 to 40 mph with gusts up to 60 mph. For the second Red Flag Warning, west- northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Extreme fire danger is expected. Fires will uncontrollably spread and be very destructive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-021230- /O.NEW.KPUB.FW.W.0020.250402T1500Z-250403T0000Z/ Fremont County Including Canon City/Howard/Texas Creek- 223 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY FOR FOR FIRE WEATHER ZONE 222... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 9 AM to 6 PM MDT Wednesday. * AFFECTED AREA...Fire Weather Zone 222. * TIMING...From 9 AM to 6 PM MDT Wednesday. * WINDS...West-northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-231>237-020200- /O.CON.KPUB.FW.W.0019.000000T0000Z-250402T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 223 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 227, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 227, 231, 232, 233, 234, 235, 236 and 237. * WINDS...West 30 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
900 WWUS85 KPUB 020158 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 758 PM MDT Tue Apr 1 2025 COZ228>230-021800- /O.EXP.KPUB.FW.W.0019.000000T0000Z-250402T0200Z/ /O.CON.KPUB.FW.W.0020.250402T1500Z-250403T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 758 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING WILL EXPIRE AS SCHEDULED AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 228, 229 and 230. * TIMING...From 9 AM to 6 PM MDT Wednesday. * WINDS...West-northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Avoid activities that could start a fire! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-231>237-020300- /O.EXP.KPUB.FW.W.0019.000000T0000Z-250402T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 758 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 231, 232, 233, 234, 235, 236, AND 237... Relative humidity values have increased due to showery precipitation and cooling temperatures. Winds have also begun to weaken below warning criteria. For this reason, the Red Flag Warning for Today will be allowed to expire as scheduled at 8 PM. $$ COZ222-021800- /O.CON.KPUB.FW.W.0020.250402T1500Z-250403T0000Z/ Fremont County Including Canon City/Howard/Texas Creek- 758 PM MDT Tue Apr 1 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... * AFFECTED AREA...Fire Weather Zone 222. * TIMING...From 9 AM to 6 PM MDT Wednesday. * WINDS...West-northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. Avoid activities that could start a fire! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
231 WWUS85 KPUB 020858 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 258 AM MDT Wed Apr 2 2025 COZ222-228>230-030000- /O.CON.KPUB.FW.W.0020.250402T1500Z-250403T0000Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 258 AM MDT Wed Apr 2 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 222, 228, 229 and 230. * TIMING...From 9 AM this morning to 6 PM MDT this evening. * WINDS...West 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
900 WWUS85 KPUB 022023 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 223 PM MDT Wed Apr 2 2025 COZ222-228>230-030000- /O.CON.KPUB.FW.W.0020.000000T0000Z-250403T0000Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 223 PM MDT Wed Apr 2 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 228, 229, AND 230... * AFFECTED AREA...Fire Weather Zones 222, 228, 229 and 230. * TIMING...Until 6 PM MDT this evening. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
323 WWUS85 KPUB 022354 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 554 PM MDT Wed Apr 2 2025 COZ222-228>230-030100- /O.EXP.KPUB.FW.W.0020.000000T0000Z-250403T0000Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 554 PM MDT Wed Apr 2 2025 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 228, 229, AND 230... Winds will begin to weaken below critical thresholds this evening as the sun sets. Humidity will also recover overnight, bringing an end to the ongoing critical fire weather conditions for our area. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 1, 11:35 AM MDT, 2 hours 48 minutes earlier. Its key messages:
- Damaging winds and Extreme Fire Danger today.
- Round of moderate to heavy wind driven snow along the Continental Divide through early evening.
- Active weather for the later half of the week and into the weekend, with precipitation chances elevated for much of the area.
- Potential exist for higher impact weather Friday night into Saturday, with heavy and impactful precipitation possible.
- Conditions dry out and start to warmup Monday.
Area forecast discussion, Apr 1, 11:35 AM MDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1135 AM MDT Tue Apr 1 2025 .KEY MESSAGES... - Damaging winds and Extreme Fire Danger today. - Round of moderate to heavy wind driven snow along the Continental Divide through early evening. - Active weather for the later half of the week and into the weekend, with precipitation chances elevated for much of the area. - Potential exist for higher impact weather Friday night into Saturday, with heavy and impactful precipitation possible. - Conditions dry out and start to warmup Monday. && .SHORT TERM /THROUGH TONIGHT/... Issued at 350 AM MDT Tue Apr 1 2025 Currently...a strong upper jet is currently moving across Colorado ahead of a strengthening upper shortwave trough over Utah. Local observations are indicating gusty winds over the San Luis Valley, east into the southern I-25 corridor, with gusts 40 to 50 mph. Out east near the Kansas border, southerly winds are also gusting in excess of 30 mph. Temperatures are quite mild for most of the region, with 40s to 50s, with the warmest spots where it is windy. Not expecting temperatures to move much through day break. Areas of snow are falling along the Continental Divide. Today...the upper shortwave strengthening over Utah will track eastward through this afternoon. As it does so, expected very strong southwest to westerly flow to mix down to the surface. This will help boost afternoon high temperatures into the 60s to lower 70s across the Plains. Very dry air will also spread into the Plains along with very strong surface winds. The High Wind Warning looks good for the San Luis Valley, east across much of the Plains from this morning through the afternoon. Wind gusts in excess of 55 mph are forecast across the region. The main question will be if the strong flow makes it into Kiowa County this afternoon, and this may be one area that needs to be added to the high wind warning. Blowing dust will be a concern with the winds. Reduced visibilities on area highways will likely produce hazardous travel conditions. In addition, strong cross winds on north-south highways, including I- 25, will add to the hazardous travel conditions. Extreme caution is advised with any travel plans today. With the drier air moving into place, along with the very strong winds, extremely dangerous fire weather conditions are forecast for today. Humidity values dropping to near 15 percent for the Plains, and with surface winds gusting in excess of 55 mph, any fires that start will spread very quickly. Those with outdoor burning activities should postpone them until another day. Periods of moderate to possibly heavy snow will continue along the Continental Divide through this afternoon. The Winter Weather Advisories look good, with additional accumulations of 3 to 6 inches for the Central Mountains and San Juan Range. Very strong winds will also lead to widespread blowing snow and hazardous travel conditions through this afternoon. Tonight...the upper shortwave will lift northeast into Nebraska overnight, sending a cold front across the far Eastern Plains. There could be a few snow/rain showers during the evening hours, from the Palmer Divide, southeast across Kiowa County. At this time, confidence is low in this occurring, as most high-res model guidance is dry. For now, have low pops across this area this evening. Drier air will fill in late tonight, with poor humidity recoveries west of a Colorado Springs to Springfield line. Winds will shift west to northwesterly and remain breezy at times overnight, especially across the southern I-25 corridor. Snow will also come to an end for most of the Continental Divide. The exception will be the Central Mountains, where favorable orographic northwest flow will keep light snow falling into Wednesday morning. Mozley && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 350 AM MDT Tue Apr 1 2025 Wednesday - Sunday: For the later half of the week and through the weekend, an active pattern will remain in place for south central and southeastern Colorado. A broad and messy trough will remain in place throughout this period, with embedded shortwaves within the overall flow drifting over/near the region. This pattern will bring an overall increase in forcing, with periods of heightened forcing from the shortwaves as they influence the area. Along with that, despite the messy pattern, moisture will remain in place, and even increase heading into the weekend as the broader troughing advects Pacific and Gulf moisture into the area. With that all said, precipitation chances will remain elevated for most of this period given the forcing and moisture in place, with the highest chances remaining along the mountains where forcing will be maximized. In addition, Friday night into Saturday has potential to bring more widespread precipitation to the I-25 corridor and eastern plains as one of the shortwaves passes just to the south of the region. However though, confidence in how much precipitation remains low (20- 30%) as large discrepancies still exist within model guidance in how this wave eventually materializes. Trends with how this particular shortwave evolves will need to monitored closely given the greater moisture content it will have to play with, and the higher ceiling of impacts it could bring. If it remains more open, disorganized, and further south, then widespread light to moderate precipitation would be expected, with heavier precipitation more unlikely. If it can wrap up, become more organized, and stay further north, then potential does exist for widespread, heavy, and impactful precipitation, especially for the eastern mountains and down into the Raton Mesa area. With that all said though, this pattern is expected to quickly start exiting the area throughout Sunday as northerly flow starts to prevail, which confidence is relatively high (60-70%) on given decent model agreement on the pattern change. Outside of all of that, increased cloud cover is anticipated for much of this period, along with light to breezy winds, though with clouds and winds starting to lessen throughout the day Sunday. As for temperatures, with the unsettled pattern in place, cool and below seasonal temperatures are expected, with the coolest temperatures taking place Friday and Saturday as a couple of cold front push southward during that timeframe. Monday: For the start of next week, quieter weather makes a return to south central and southeastern Colorado. Ridging will develop behind the exiting messy pattern from the weekend, and expand over the region. Given greater subsidence with this feature, dry conditions are anticipated to prevail for the new week. Otherwise, relatively light winds and partly cloudy skies of mid to high level clouds is expected for much of the region. As for temperatures, while values will still be slightly below seasonal values, a rebound back to warmer temperatures is expected to start Monday with the ridge in place. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1115 AM MDT Tue Apr 1 2025 At KALS, strong w-sw winds gusting 45-50 kt until 01z, then becoming w-nw and diminishing after 03z. Prevailing conditions will be VFR, but could see some brief MVFR vis in bldu 19z-01z coinciding with period of strongest wind gusts. At KCOS, VFR the next 24 hrs, with a vcsh possible early this afternoon as convection spills of the higher terrain. West winds gust 35 knots until 23z, shifting to nwly after 23z, then diminishing after 03z. At KPUB, VFR conditions expected the next 24 hrs, though some brief MVFR vis due to blowing dust is possible 20z-00z. West winds will gust 45 kts until 01z, then shift nwly and gradually diminish to g25kt overnight into Wed morning. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 AM MDT Wednesday for COZ058- 060. Winter Weather Advisory until 9 PM MDT this evening for COZ059- 061-068. High Wind Warning until 7 PM MDT this evening for COZ069>071. Red Flag Warning until 8 PM MDT this evening for COZ227>237. High Wind Warning until 8 PM MDT this evening for COZ086>088- 093-094-097>099. && SHORT TERM...MOZLEY LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Apr 1, 4:02 AM MDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 402 AM MDT Tue Apr 1 2025 COZ058>089-093>099-021015- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 402 AM MDT Tue Apr 1 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Very strong southwest to westerly winds are forecast across the San Luis Valley, east across the Plains through this afternoon. Widespread gusts in excess of 55 mph are expected. Areas of blowing dust will produce hazardous travel conditions due to poor visibility. Strong cross winds on north-south highways, including Interstate 25 will also add to the hazardous travel conditions. Extremely dangerous fire weather conditions will spread across the Plains today due to the strong winds combining with humidity values near 15 percent. Any fires that start will grow rapidly. Those with outdoor burning activities should postpone them until another day. Periods of moderate to heavy snow will continue along the Continental Divide through this afternoon. Additional snow accumulations of 3 to 6 inches are likely over the Central Mountains and San Juan Range. Strong winds will produce areas of blowing and drifting snow producing hazardous travel conditions. Snow will come to an end this evening except for the Central Mountains where light snow will linger into Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday For the rest of the week and through the weekend, active weather continues, with precipitation chances remaining elevated, especially for the mountains. Potential does exist for higher impact weather Friday night and into Saturday, particularly for the eastern mountains and down into the Raton Mesa area, but confidence is low at this time in heavy and impactful precipitation potential given uncertainty in eventual storm track and strength. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 88/SIMCOE
In the hours before
Local storm report, Apr 1, 8:52 AM MDT, 5 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
852 AM MDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Snow 2 NE Leadville 39.27N 106.27W
04/01/2025 M4.7 Inch Lake CO Trained Spotter
4.7 inches in the past 4 hours with 0.27
inches swe.
&&
mwLocal storm report, Apr 1, 9:03 AM MDT, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
903 AM MDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM Non-Tstm Wnd Gst 3 ESE Hoehne 37.27N 104.33W
04/01/2025 M59 MPH Las Animas CO AWOS
AWOS station KTAD Trinidad Airport.
&&
mwLocal storm report, Apr 1, 12:19 PM MDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1219 PM MDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM Non-Tstm Wnd Gst 2 S Wolf Creek Pass 37.45N 106.80W
04/01/2025 M72 MPH Mineral CO AWOS
AWOS station KCPW Wolf Creek Pass.
&&
mwLocal storm report, Apr 1, 12:20 PM MDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1220 PM MDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM Non-Tstm Wnd Gst 3 ESE Hoehne 37.27N 104.33W
04/01/2025 M62 MPH Las Animas CO AWOS
AWOS station KTAD Trinidad Airport.
&&
mwLocal storm report, Apr 1, 2:01 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
201 PM MDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM Non-Tstm Wnd Gst 4 S Cheraw 38.05N 103.51W
04/01/2025 M64 MPH Otero CO Official NWS Obs
La Junta ASOS.
&&
mwNearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.